MathSciNet Relay Station
MathSciNet bibliographic data
MR246303 (39 #7607) 57.01
Gross, Jonathan L. A unique decomposition theorem for $3$-manifolds with connected boundary. Trans. Amer. Math. Soc. 142 1969 191–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement